Hodge algebras : a survey
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque no. 87-88  (1981), p. 79-83
@incollection{AST_1981__87-88__79_0,
     author = {De Concini, Corrado and Procesi, Claudio},
     title = {Hodge algebras : a survey},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     pages = {79-83},
     mrnumber = {680936},
     zbl = {0514.13008},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__87-88__79_0}
}
De Concini, Corrado; Procesi, Claudio. Hodge algebras : a survey, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 79-83. http://www.numdam.org/item/AST_1981__87-88__79_0/

[1] Björner A. and Wachs M. , Bruhat order of Coxeter groups and shellability (to appear in the Adv. in Math.). | MR 644668 | Zbl 0481.06002

[2] De Concini C. , Eisenbud D. and Procesi C. , Hodge algebras (to appear) | MR 680936 | Zbl 0509.13026

[3] De Concini C. and Lakshmibai V. , Arithmetic Cohen-Macaulayness and arithmetic normality for Schubert varieties (to appear in Amer. J. Math.). | MR 630769 | Zbl 0475.14045

[4] De Concini C. and Procesi C. , A characteristic free approach to invariant theory, Adv. in Math. 21 (1976) 330-354. | Article | MR 422314 | Zbl 0347.20025

[5] De Concini C. and Strickland E. , On the variety of complexes, Adv. in Math. 41 (1981) 57-77. | Article | MR 625334 | Zbl 0471.14026

[6] Hochster M., Grassmannians and their Schubert subvarieties are arithmetically Cohen-Macaulay, J. of Alg. 25. (1973) 40-57. | Article | MR 314833 | Zbl 0256.14024

[7] Hodge W. , Some enumerative results in the theory of forms, Proc. Camb. Phil. Soc. 39. (1943) 22-30. | Article | MR 7739 | Zbl 0060.04107

[8] Lakshmibai, Musili and Seshadri , Geometry of G/P II, III, IV Proc. Ind. Acad. Sc. 1978/1979. | MR 520081 | Zbl 0447.14013

[9] Laksov D. , The arithmetic Cohen-Macaulay character of Schubert schemes, Acta Math. 129 (1972) 1-9 | Article | MR 309948 | Zbl 0233.14012

[10] Musili C. , Postulation formulas for Schubert varieties, J. Ind. Math. Soc. 36 (1972) 143-171. | MR 330177 | Zbl 0277.14021

[11] Reisner G. , Cohen-Macaulay quotients of polynomials rings , Adv. in Math. 21 (1976) 30-49. | Article | MR 407036 | Zbl 0345.13017

[12] Seshadri C. S. , Geometry of G/P I , in Ramanujan vol. ed. Tata Ins. (1978) 207-239. | Zbl 0447.14010